# SDR SWIA2020062351142

- Difficulty date: May 22, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 42,510 hours, 27,227 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 BEAM BETWEEN LBL 12 - RBL 12 IS CORRODED ON TOP AND BETWEEN THE COCKPIT AFT FLOOR SUPPORT ANGLE AND BEAM.  (C-CHECK) RO 6/21/2020 REPAIRED CORROSION ON THE FS 280 BEAM, BETWEEN LBL12  TO RBL12 REF SRM, DWG. RESTORED FINISH AND APPLIED CIC TO REPAIR AREA REF SRM.  SEE CONTINUATION FOR DETAILS.
